Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so here's what's been happening. About three days after my period ended the first time last month, my boyfriend and I had sex and the condom broke right as he was finishing. I took Plan B 11 hours later and then took the second tablet 12 hours after that. About two weeks later I got my period again. It ended a month or so ago and I haven't had it since, however for about two weeks I've been having all the signs of my period that I normally don't get until a week at the earliest before my period...tender breasts, breakouts, etc, but no period. My boyfriend and I haven't had unprotected sex since. [one condom broke after the period following the Plan B but it was before he finished and he replaced it right away]. So what's going on? Has anyone else had a similar issue?

Loading...

Plan B messes with your cycle for a while. If you dont bounce back then you should probably consult a doctor
Reply

Loading...

I have been having an issue with my cycle too but the opposite type of issue. I had unprotected sex on aug 7th and i took plan B about 14 hours later. 5 days following plan B i started bleeding. I thought it was just plan B making my period come early but here it is almost a month later and i'm still bleeding. On the 23rd of august i started birth control so i thought maybe the bleeding is from starting that but i can't know what to think anymore. This week i started getting cramps that are stronger than normal period cramps but i'm not supposed to get my period until sometime next week. Around the same time i started taking the pill i was put on a medication for UTI symptoms. The medication didn't work so i was put on another one that is going to end tomorrow but the symptoms are still not completely gone. I don't know if any of these symptoms are related but i wanted to see if anyone had any input so i don't have to talk to my mom or doctor just yet. Any insight or suggestions?
Reply

Loading...